MATHEMATICA BOHEMICA, Vol. 131, No. 3, pp. 279-290 (2006)

Some characterizations of the primitive of strong Henstock-Kurzweil integrable functions

Guoju Ye

Guoju Ye, College of Science, Hohai University, Nanjing, 210098, P. R. China, e-mail:

Abstract: In this paper we give some complete characterizations of the primitive of strongly Henstock-Kurzweil integrable functions which are defined on $\Bbb R^m$ with values in a Banach space.

Keywords: strong Henstock-Kurzweil integral, inner variation, $\SL $ condition

Classification (MSC2000): 26A39

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]
© 2006–2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition